# SDR KBMA113802

- Difficulty date: March 30, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350B
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 3930
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,194 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADIO KNOB STICKS AND SKIPS FREQUENCIES.  REPLACED WITH SERVICEABLE UNIT.
